Join the 'Vitamins' group to help and get support from people like you.
We found 738 questions associated with the 'Vitamins' topic.
Posted 24 Nov 2010 by Capitola • 33 answers
I took my first dose of 50,000 units of vitamin (D2) this past Friday night. I was prescribed 50,000 units once a week for 12 weeks. I experience adrenalin rush symptoms along with alittle shakiness and insomnia. However once I fell asleep, I stayed asleep until I woke up abruptly feeling like I ...
Posted 21 Jan 2014 by Foxxii • 30 answers
I am wondering if B Complex vitamins can cause someone with anxiety and panic disorders to actually get increased symptoms from this? Along with having the anxiety disorders, I am also B12 deficient, so I take a B12 Vitamin every day. I found a new B12 that I wanted to try, but it also has Super B ...
Posted 8 Mar 2013 by viclewis • 4 answers
I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it turns out my level is 5.9. I am now on 50,000 iu per week and 2000 iu per day. I just started this week, but I honestly feel worse instead of better. My ...
Posted 18 Oct 2012 by Rutvij • 5 answers
... consistent pain in my legs and everyday there is a different part where the pain comes up. I also feel that I am not able to think clearly and concentrate on my work. I have been taking 50,000 IU D3 for the last 2 weeks and have seen no improvement. Should I take time off from work, would that ...
Posted 24 Nov 2012 by alex52 • 7 answers
are there things in men's vitamin's that can have adverse affects or side affects for women? and what important things would a woman be missing .
Posted 8 Sep 2011 by utiproblems • 7 answers
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary tract within a few days to the point of having had a white discharge that is now gone and everything feels healthy again the way it use to before I kept ...
Posted 15 Oct 2012 by sg72 • 9 answers
... debilitating. Chest pain, joint pain, insomnia, fatique, itching, depression and much more!!! Please take small doses and work up gradually - and track any changes that are bothersome. Good luck!
Posted 14 Jan 2013 by Summerdream • 5 answers
My Dr. says my Vit. D level is low and I have the blood test results but I don't see it listed. Is it eGFR?
Posted 26 Aug 2009 by Amalnaggar • 15 answers
Turned out according to my lab tests that my vitamin D is low. i've been taking vitamin D supplements, vit C calcium daily plus 15 min sunshine exposure. How long before I start feeling better?
Posted 20 Mar 2013 by Mia_1 • 3 answers
I had my yearly physical exam about 2 months ago and was told after having blood work, my thyroid levels were low. I was prescribed Levothyroxine. I also took a multivitamin containing 600mg of Calcium, along with 5,000IU of vitamin D. I was unaware of the warning not to take Calcium & Iron ...
Posted 12 Oct 2009 by efclemenson • 31 answers
I just started taking Savella 3 days ago and I had side effects from this. The side effects were headaches, nausea feeling, swelling of the tongue, tingling of the lips, insomnia, restless feeling and some constipation. I called my doctor and he had me to stop. I suffer also from severe migraines ...
Posted 1 Apr 2013 by Puzgrl • 1 answer
Taking to prevent stroke. Most blood thinners react with vitamin K. Can I still eat all the leafy green vegetables I like. I eat alot of salads and spinach and broccoli and carrots too. I want to keep eating healthy so can I still eat all of the above veggies.
Posted 21 Jan 2013 by MiMi585 • 3 answers
... pricey so before I purchase it, I'm wondering if anyone can offer feedback on it. It seems all womens vitamins have K but senior vitamins do not. I'm 50 and I've been on warfarin since 2008. Thanks!
Posted 20 Mar 2013 by darsdrugs • 4 answers
I have been dx'd by my Dr & have stared taking supplemental vit D - 50,000 iu weekly. Doing some internet searching, I see there are many symptoms I have that can be attributed to a vitamin D deficiency, including blurred vision which I have noticed over the past several months. Has anyone ...
Posted 18 Sep 2013 by deetta • 1 answer